Conformally flat hypersurfaces of $E^4$

F Defever, Udo Hertrich-Jeromin

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)347-354
Number of pages8
JournalActa Mathematica Hungarica
Volume89
Issue number4
DOIs
Publication statusPublished - 2000

Keywords

  • Riemannian manifold

Cite this

Conformally flat hypersurfaces of $E^4$. / Defever, F; Hertrich-Jeromin, Udo.

In: Acta Mathematica Hungarica, Vol. 89, No. 4, 2000, p. 347-354.

Research output: Contribution to journalArticle

Defever, F & Hertrich-Jeromin, U 2000, 'Conformally flat hypersurfaces of $E^4$', Acta Mathematica Hungarica, vol. 89, no. 4, pp. 347-354. https://doi.org/10.1023/A:1006770623458
Defever, F ; Hertrich-Jeromin, Udo. / Conformally flat hypersurfaces of $E^4$. In: Acta Mathematica Hungarica. 2000 ; Vol. 89, No. 4. pp. 347-354.
@article{7bb1e9881e544d9dbe549bdf48798e66,
title = "Conformally flat hypersurfaces of $E^4$",
keywords = "Riemannian manifold",
author = "F Defever and Udo Hertrich-Jeromin",
year = "2000",
doi = "10.1023/A:1006770623458",
language = "English",
volume = "89",
pages = "347--354",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "4",

}

TY - JOUR

T1 - Conformally flat hypersurfaces of $E^4$

AU - Defever, F

AU - Hertrich-Jeromin, Udo

PY - 2000

Y1 - 2000

KW - Riemannian manifold

UR - http://dx.doi.org/10.1023/A:1006770623458

U2 - 10.1023/A:1006770623458

DO - 10.1023/A:1006770623458

M3 - Article

VL - 89

SP - 347

EP - 354

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 4

ER -